# SDR AALA990379

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME STATION 1110 BENT, WEB AREA BUCKLED ABOVE STRINGER 26L ITEM 2 TOP OF BELL FRAME STATION 1110 GOUGED FROM TOO LONG FAST.  CUT OUT DAMAGE, REPAIRED BELL FRAME PER SRM 51-40-3 DOUBLER 7075-T6 .063 BY 20 INCH LONG 2 ROWS 43 BACB30FP8 HI-LOCKS AND 1 ROW OF 19 BACB30FC6 AND 2BACB306F10 HI-LOCKS.  (M)
